# SDR 08FDEA01787

- Difficulty date: May 7, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Part number: A53810771001
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON MLG DOOR CENTER HINGE FLANGE REPAIR PERFORMED BY REPLACEMENT OF PART AND INSTALLING BUSH IN LOWER BORE AND IN OFF-CENTERED HOLE IAW RAS 70507037/014/2008 ISS A, APPROVED BY EA 6-5315-117159.
